# SDR DALA2022092806374

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 CORROSION ON EXTERNAL DOUBLER FASTENERS FROM STA 1525 TO 1535 AND BTW S-1 TO S-2L AT OUTER FUSELAGE. CORRECTIVE ACTION: SUMMARY, OF NRC 00230 CORROSION ON EXTERNAL DOUBLER FASTENERS FROM STA 1525 TO 1535 AND BTW S-1 TO S-2L AT OUTER FUSELAGE. FASTENERS WERE REPLACED PER ER/A 602445-14 REV. ORIGINAL. (2426585)
